# SDR ASAA2015091713503

- Difficulty date: September 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88113
- Condition: Cracked
- Location: Bs 203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT L1 WINDSHIELD OTBD POST UPPER CORNER CRACKED.  ACFT GROUNDED.  WINDOW POST REPAIR COMPLIED WITH CARD SB737-53-1336-NG-1 DOT REMOVED.
